News updates


  • image
    23 JAN

    More research needed into Long COVID-like adverse events after COVID-19 vaccination

    The Netherlands Pharmacovigilance Centre Lareb has received reports of a combination of adverse events simi...

  • image
    19 DEC

    Sudden Sensorineural Hearing Loss and COVID-19 vaccines

    Until January 10th 2023, the Netherlands Pharmacovigilance Centre Lareb received 109 reports of  Sudden Sensorineural Hearing Loss (SSN...

  • image
    08 DEC

    Side effects of Tea Tree Oil

    The World Health Organization (WHO) received 159 reports of complaints associated with the use of  tea tree oil products. Skin complaints such as rash, hypersens...

  • image
    15 NOV

    Themes in the course of Adverse Drug Reactions from a patient perspective

    Pharmacovigilance centre Lareb has published a study structuring themes in the course of adverse drug reactions (ADRs...

  • image
    14 NOV

    Allergic reaction after meningococcal vaccination Nimenrix

    The meningococcal ACWY vaccine Nimenrix rarely causes an allergic reaction, as reported to Lareb. Acute allergic reactions are often...

  • image
    06 NOV

    Start of the international MedSafetyWeek 2023

    Today, the MedSafetyWeek starts. The MedSafetyWeek is an international (social) media campaign focussing on raising awareness of reporting possib...

  • image
    27 OCT

    Results from two vaccine cohort event monitoring studies on Influenza vaccines and COVID-19 vaccines

    Pharmacovigilance centre Lareb has published results from two vaccine cohort event monitor...

  • image
    27 OCT

    Hyperkalemia with fatal outcome during (liposomal) amphotericin B treatment

    In rare cases, intravenous administration of (liposomal) amphotericin B treatment can cause severe, difficult to tr...

  • image
    12 SEP

    Liver toxicity associated with products containing Ashwagandha

    Pharmacovigilance centre Lareb received four reports of liver toxicity in people who used products containing Ashwagandha. These...